# SDR ASOA200801511

- Difficulty date: November 15, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 15,048 hours, 9,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON NUT PLATE SUPPORT ANGLE ATTACHED TO AFT SIDE OF FS 280.00 IN A/E/B (MARKED).  REMOVED CORRODED NUT PLATE SUPPORT ANGLE FROM AFT SIDE OF F.S. 280.00 IN A/E/B CORRION ON RADIUS OF ANGLE, ANGLE FOUND TO BE NO GOOD. ALL WORK DONE IAW 51-42-06.  PICKED UP EXISTING FASTENER HOLES AND INSTALLED ANGLE FOR FLOORBOARD IN AVIONICS BAY AFT OF FS 280 PER SRM 51-42-06.
